# SDR 03FDEA01154

- Difficulty date: July 28, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727-200
- Aircraft serial: 21532
- Aircraft time: 36,997 hours, 23,886 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED FASTENER HOLE AT B/S 1070, 1050, 1110, LBL-22, WL-152.  REPAIRED FRAME AT B.S. 1070, 1050, 1110, LBL 22 (WL 152) IAW SRM 51-40-3 AND EA   7-5310-54911.
